Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 59, NWS Nashville, TN

April 5, 20257 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 5, 2025, 5:40 PM CDT for 7 counties in Tennessee. It was in force for 17 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2025, 5:40 PM CDT (22:40 UTC)
Expired
Apr 6, 2025, 11:00 AM CDT
In force
17 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, TN, Hickman County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 51 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 10:15 PM CDTFLASH FLOOD3 Ese Mount Pleasant, TNFlooding reported along Polk Lane in Columbia.
Apr 5, 10:19 PM CDTFLASH FLOODColumbia, TNFlooding on Polk Lane.
Apr 5, 10:21 PM CDTFLASH FLOOD3 Ese Mount Pleasant, TNEM reports flooding of road on Polk Ln along Quality Creek.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 275 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

488 
WGUS54 KOHX 052240
FFWOHX
TNC003-081-117-119-149-187-189-060445-
/O.NEW.KOHX.FF.W.0059.250405T2240Z-250406T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
540 PM CDT Sat Apr 5 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Northern Bedford County in middle Tennessee...
  East Central Hickman County in middle Tennessee...
  Northeastern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Rutherford County in middle Tennessee...
  Williamson County in middle Tennessee...
  South Central Wilson County in middle Tennessee...

* Until 1145 PM CDT Saturday.

* At 540 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne, 
  Spring Hill, Nolensville, Mount Pleasant, Thompson's Station, 
  Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale, 
  Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
      3570 8622 3569 8625 3564 8625 3548 8728

FLASH FLOOD...RADAR INDICATED

$$

LaRosa
4 follow-up statements
250 
WGUS54 KOHX 060348
FFWOHX
TNC003-081-117-119-149-187-189-061045-
/O.EXT.KOHX.FF.W.0059.000000T0000Z-250406T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1048 PM CDT Sat Apr 5 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northern Bedford County in middle Tennessee...
  East Central Hickman County in middle Tennessee...
  Northeastern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Rutherford County in middle Tennessee...
  Williamson County in middle Tennessee...
  South Central Wilson County in middle Tennessee...

* Until 545 AM CDT Sunday.

* At 1048 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne, 
  Spring Hill, Nolensville, Mount Pleasant, Thompson's Station, 
  Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale, 
  Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
      3570 8622 3569 8625 3564 8625 3548 8728

FLASH FLOOD...RADAR INDICATED

$$

SM
248 
WGUS54 KOHX 061029
FFWOHX
TNC003-081-117-119-149-187-189-061245-
/O.EXT.KOHX.FF.W.0059.000000T0000Z-250406T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
529 AM CDT Sun Apr 6 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northern Bedford County in middle Tennessee...
  East Central Hickman County in middle Tennessee...
  Northeastern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Rutherford County in middle Tennessee...
  Williamson County in middle Tennessee...
  South Central Wilson County in middle Tennessee...

* Until 745 AM CDT.

* At 529 AM CDT, Thunderstorms produced heavy rain across the warned 
  area. Between 2 and 4 inches of rain have fallen. Flash flooding 
  is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne, 
  Spring Hill, Nolensville, Mount Pleasant, Thompson's Station, 
  Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale, 
  Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
      3570 8622 3569 8625 3564 8625 3548 8728

FLASH FLOOD...RADAR INDICATED

$$

Mueller
638 
WGUS54 KOHX 061213
FFWOHX
TNC003-081-117-119-149-187-189-061600-
/O.EXT.KOHX.FF.W.0059.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
713 AM CDT Sun Apr 6 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Northern Bedford County in middle Tennessee...
  East Central Hickman County in middle Tennessee...
  Northeastern Marshall County in middle Tennessee...
  Maury County in middle Tennessee...
  Rutherford County in middle Tennessee...
  Williamson County in middle Tennessee...
  South Central Wilson County in middle Tennessee...

* Until 1100 AM CDT.

* At 713 AM CDT, Thunderstorms produced heavy rain across the warned 
  area. Between 2 and 4 inches of rain have fallen. Flash flooding 
  is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne, 
  Spring Hill, Nolensville, Mount Pleasant, Thompson's Station, 
  Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale, 
  Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
      3570 8622 3569 8625 3564 8625 3548 8728

FLASH FLOOD...RADAR INDICATED

$$

Mueller
222 
WGUS74 KOHX 061608
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
1108 AM CDT Sun Apr 6 2025

TNC003-081-117-119-149-187-189-061618-
/O.EXP.KOHX.FF.W.0059.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford TN-Hickman TN-Marshall TN-Maury TN-Rutherford TN-
Williamson TN-Wilson TN-
1108 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN BEDFORD, EAST 
CENTRAL HICKMAN, NORTHEASTERN MARSHALL, MAURY, RUTHERFORD, 
WILLIAMSON AND SOUTH CENTRAL WILSON COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
      3570 8622 3569 8625 3564 8625 3548 8728

$$

LaRosa

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 12:12 PM CDT, 5 hours 28 minutes earlier. Its key messages:

  • Updated at 1204 PM CDT Sat Apr 5 2025
  • Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
  • Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
  • General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1212 PM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1204 PM CDT Sat Apr 5 2025

- Major life-threatening flooding is expected to develop for
  northwest Middle Tennessee late tonight through Sunday morning.
  Additional rainfall of 3 to 5 inches will be common with
  localized 6-7 inch amounts. Additional rain will quickly
  aggravate existing flood conditions and produce new flash
  flooding. Emergency personnel and resources should be ready to
  activate for evacuations and water rescues. River levels will
  remain elevated into next week, including the Cumberland and
  Duck Rivers.

- Severe thunderstorms will be possible again this afternoon and
  evening. Damaging winds, large hail, and torrential downpours
  will be the main features, and there will be a risk for
  tornadoes. All of middle Tennessee is at risk, however the best
  concern is west of I-65 and south of I-40.

- General thunderstorms can be expected for locations east of
  I-65 on Sunday. In addition, rivers and creeks will be running
  high and several river flood points will run above action and
  flood stages through mid week.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1053 AM CDT Sat Apr 5 2025

The ending to this round of severe weather is in site. The
boundary is meandering northward for the next several hours and it
will move south again overnight and tomorrow. There will finally
be enough umph to push this mess out of middle TN by Monday.
Additional 2 to 6 inches of rain will be possible...and falling
over already saturated soil could spell disaster. The flash flood
watch has been extended eastward another row of counties. Even
with the rain coming to an end rivers and creeks will continue to
run high.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1053 AM CDT Sat Apr 5 2025

High pressure will begin to sink south at the beginning of the
long term forecast providing some very needed relief. The
temperatures will definitely feel cooler behind the front. Lows
and highs will be 5-10 degrees below normal for this time of year.
Another low and cold front drops down from Canada Thursday/Friday.
The extended models still have some timing and strength differences
to work out. Right now this system looks to fast moving for our
area and no severe weather is expected.

&&

.AVIATION...
(18Z TAFS)
Issued at 1204 PM CDT Sat Apr 5 2025

Another round of heavy rain...showers and thunderstorms expected
this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY
will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain
will begin to move out west to east tomorrow starting around 14Z
at CKV. Even after the rain tappers off...CIGS will remain low at
IFR/MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  67  42  60 /  90  80  20   0
Clarksville    50  57  38  61 / 100  60  10   0
Crossville     60  67  41  52 /  80  90  50  10
Columbia       58  69  41  59 /  90  80  20   0
Cookeville     60  68  41  54 /  90  90  40  10
Jamestown      58  67  39  53 /  80 100  50  10
Lawrenceburg   62  70  43  58 /  90  80  30   0
Murfreesboro   59  69  41  58 /  90  90  30   0
Waverly        50  59  38  60 / 100  60  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TNZ005>011-023>031-
056>063-075-077-093>095.

&&

SHORT TERM...12
LONG TERM....12
AVIATION.....12

In the hours before

Special weather statement, Apr 5, 4:27 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
427 PM CDT Sat Apr 5 2025

TNZ007>009-052215-
Robertson TN-Sumner TN-Macon TN-
427 PM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUMNER...NORTHWESTERN
MACON AND ROBERTSON COUNTIES THROUGH 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portland, Ridgetop, Mitchellville, Oak Grove, Millersville, White
House, Greenbrier, Cottontown, Orlinda, Cross Plains, Springfield,
Westmoreland, and Coopertown.

This includes Interstate 65 between mile markers 103 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3664 8615 3654 8613 3639 8673 3641 8675
      3637 8679 3636 8684 3638 8686 3637 8686
      3639 8689 3638 8692 3642 8698 3660 8697
      3665 8682 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2127Z 246DEG 42KT 3645 8688

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LNM
Local storm report, Apr 5, 4:46 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Dmg     Dickson                 36.08N 87.38W
04/05/2025                   Dickson            TN   Public

            Power lines down at the Waffle House and
            Pilot on Hwy 46 at the I-40 exit, debris on
            road near Pomona, other trees and power
            lines down around the area.

&&
Local storm report, Apr 5, 5:07 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
507 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     Tstm Wnd Dmg     Kingston Springs        36.10N 87.10W
04/05/2025                   Cheatham           TN   Public

            Trees and powerlines down.

&&
Local storm report, Apr 5, 5:17 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
517 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Tstm Wnd Gst     Nashville               36.17N 86.78W
04/05/2025  M67 MPH          Davidson           TN   ASOS

            BNA gusted to 58 kts.

&&
Local storm report, Apr 5, 5:27 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
527 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     Tstm Wnd Dmg     12 S Waverly            35.92N 87.79W
04/05/2025                   Humphreys          TN   Amateur Radio

            I-40 EB MM 141-143, 6-8 trees blocking the
            interstate near Hurricane Mills.

0448 PM     Tstm Wnd Dmg     Nashville               36.17N 86.78W
04/05/2025                   Davidson           TN   Amateur Radio

            Large tree down blocking Cleeces Ferry Rd.
            and Old Hickory Blvd.

&&
Local storm report, Apr 5, 5:33 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
533 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     Tstm Wnd Gst     Hendersonville          36.29N 86.60W
04/05/2025  M60 MPH          Sumner             TN   Trained Spotter

            Estimated 60+ mph near Indian Lake and Main.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:53 PM CDTRiver Flood AdvisoryOHXHumphreys11 hr
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart36 min
Apr 5, 5:58 AM CDTSpecial Weather StatementOHXHouston, Stewart47 min
Apr 5, 6:46 AM CDTSpecial Weather StatementOHXCheatham, Dickson29 min
Apr 5, 6:50 AM CDTSpecial Weather StatementOHXRobertson25 min
Apr 5, 7:11 AM CDTSpecial Weather StatementOHXCheatham, Robertson34 min
Apr 5, 7:30 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more31 hr
Apr 5, 7:32 AM CDTSpecial Weather StatementOHXSumner28 min
Apr 5, 9:38 AM CDTFlash Flood WarningOHXCheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more4 hr
Apr 5, 2:07 PM CDTSpecial Weather StatementOHXStewart38 min
Apr 5, 2:24 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart36 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson50 min
Apr 5, 2:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys47 min
Apr 5, 3:34 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more56 min
Apr 5, 3:48 PM CDTRiver Flood AdvisoryOHXHickman7 hr
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson34 min
Apr 5, 4:03 PM CDTFlash Flood WarningOHXHickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more19 hr
Apr 5, 4:06 PM CDTTornado WarningOHXDickson, Hickman, Humphreys24 min
Apr 5, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson54 min
Apr 5, 4:27 PM CDTSpecial Weather StatementOHXRobertson, Sumner48 min
Apr 5, 4:30 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Wilson19 hr
Apr 5, 4:32 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more18 hr
Apr 5, 4:42 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner48 min
Apr 5, 4:46 PM CDTTornado WarningOHXCheatham, Davidson, Sumner, Wilson44 min
Apr 5, 4:51 PM CDTTornado Warning Tornado observedOHXMacon, Robertson, Sumner24 min
Apr 5, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more60 min
Apr 5, 5:10 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson50 min
Apr 5, 5:38 PM CDTTornado WarningOHXClay, Macon31 min
Apr 5, 5:49 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith56 min
Apr 5, 6:14 PM CDTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more12 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.